×

zbMATH — the first resource for mathematics

Ergodic properties of marked point processes in \(R^r\). (English) Zbl 0307.60047

MSC:
60G99 Stochastic processes
60G10 Stationary stochastic processes
60F15 Strong limit theorems
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A.P. Calderon , A general ergodic theorem . Annals of Math. , t. 58 , 1953 , p. 182 - 191 . MR 55415 | Zbl 0052.11903 · Zbl 0052.11903 · doi:10.2307/1969828
[2] K.L. Chung , A Course in Probability Theory ( 2 nd edition), Academic Press , 1974 . MR 1796326 | Zbl 0345.60003 · Zbl 0345.60003
[3] D.J. Daley and D. Vere-Jones , A summary of the theory of point processes , in Stochastic Point Processes: Statistical Analysis, Theory and Applications , P. A. W. Lewis, ed., Wiley , 1972 , p. 299 - 383 . MR 365698 | Zbl 0278.60035 · Zbl 0278.60035
[4] C.G. Esseen and B. Von Bahr , Inequalities for the rth absolute moments of a sum of random variables, 1 \leq r \leq 2 . Ann. Math. Stat. , t. 36 , 1965 , p. 299 - 303 . Article | MR 170407 | Zbl 0134.36902 · Zbl 0134.36902 · doi:10.1214/aoms/1177700291 · minidml.mathdoc.fr
[5] E. Hewitt and K. Stromberg , Real Analysis , Springer-Verlag , 1965 . MR 188387 · Zbl 0137.03202
[6] P. Jagers , Point processes, in Advances in Probability , vol. 3 , P. Ney, ed., Marcel Dekker , 1974 . MR 397872 · Zbl 0333.60059
[7] M. Loève , Probability Theory (second edition), Van Nostrand , 1960 . Zbl 0095.12201 · Zbl 0095.12201
[8] A. Prekopa , On Poisson and compound Poisson stochastic functions . Studia Math. , t. 16 , 1957 , p. 142 - 155 . Article | MR 97843 | Zbl 0208.43503 · Zbl 0208.43503 · eudml:216889
[9] G.R. Shorack and R.T. Smythe , Inequalities for max Sk/bk, where k \in Nr (to appear in Proc. Am. Math. Soc. ). MR 400386 | Zbl 0327.60036 · Zbl 0327.60036 · doi:10.2307/2040811
[10] R.T. Smythe , Strong laws of large numbers for r-dimensional arrays of random variables . Annals of Probability , t. 1 , 1973 , p. 164 - 170 . Article | MR 346881 | Zbl 0258.60026 · Zbl 0258.60026 · doi:10.1214/aop/1176997031 · minidml.mathdoc.fr
[11] R.T. Smythe , Sums of independent random variables on partially ordered sets . Annals of Probability , t. 2 , 1974 , p. 906 - 917 . Article | MR 358973 | Zbl 0292.60081 · Zbl 0292.60081 · doi:10.1214/aop/1176996556 · minidml.mathdoc.fr
[12] M. Wichura , Inequalities with applications to the weak convergence of random processes . Ann. Math. Stat. , t. 40 , 1969 , p. 681 - 687 . Article | MR 246359 | Zbl 0214.17701 · Zbl 0214.17701 · doi:10.1214/aoms/1177697741 · minidml.mathdoc.fr
[13] A. Zygmund , An individual ergodic theorem for non-commutative transformations . Acta Sci. Math. Szeged , t. 14 , 1951 , p. 103 - 110 . MR 45948 | Zbl 0045.06403 · Zbl 0045.06403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.